# SDR AALA202307288960

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 73,072 hours, 27,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE ARMING LEVER BOLT LOOSE. RESECURED DOOR 3L SLIDE ARMING LEVER BOLT PER AMM 52-22-22.
